Journal of Nonlinear Mathematical Physics

Volume 18, Issue 4, December 2011, Pages 641 - 642

Author Index (Volume 18)

Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925111001817How to use a DOI?
Copyright
© 2011 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
18 - 4
Pages
641 - 642
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925111001817How to use a DOI?
Copyright
© 2011 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
PY  - 2021
DA  - 2021/01
TI  - Author Index (Volume 18)
JO  - Journal of Nonlinear Mathematical Physics
SP  - 641
EP  - 642
VL  - 18
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925111001817
DO  - https://doi.org/10.1142/S1402925111001817
ID  - false2021
ER  -